want to share my experience. in good health, take no medicine, had to take plan b 7 days before my period was due. took it at 10pm and didn't feel anything overnight just right after I took it I felt like I ate too much...you know...burpy. the next morning my breasts were sore. after the second dose I got very horny then the rest of the day I was a grouch with a short temper. the next two-3 days I had diahrrea and wanted to cry over the littlest thing. I did get my period the day I was supposed to. I usually get it in the AM but it didn't come until mid day. If you have to take this medicine, go ahead, just knwo that if you are not used to taking medication, it may make you feel crummy. .. the nature of hormonal drugs as such.
Posts: 1 | From: Leeds, UK | Registered: Aug 2006
| IP: Logged |
I took a different formula of EC called Preven.
I thought I felt okay, until i was sitting in an exam review session with my professor. It was in the afternoon, and one student brought in a cup of chili. I already have a sensitive nose, and i hate chili, but it was the drugs that made me run out of the room to hurl. I just felt queazy after that, and I called my up then-boyfriend to yell at him for letting me get so sick. Of course, it was a freak accident that got me taking EC, but I was hormonal, stressed from exams and my guy cut me a lot of slack.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.